# SDR CALA2015091400753

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 34,120 hours, 11,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 727B, RBL 45.50 HAS CRACK INDICATION ON THE INBD & OTBD FLANGES AT THE FASTENER HOLES.  REPAIRED SEAT TRACK IAW ECRA 5320-2582.
